ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2013.4.7344

Constructive descriptions of \(n\) -sequentially connected graphs

Shangin R. E.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
The class of nonoriented \(n\)-sequentially  connected graphs is introduced and some applications are  considered. The main characteristics and properties of \(n\)-sequentially  connected chains are given. The relations of the class of $n$-sequentially connected  chains to perfect, triangulated, composite and splittable classes  of graphs are determined.
Keywords: \(n\)-sequentially connected graph, treewidth of a graph, triangulated graph, dynamic programming, Weber problem, quadratic assignment problem
Language: Russian Download the full text  
For citation: Shangin R. E. Constructive descriptions of \(n\) -sequentially connected graphs. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 48-57. DOI 10.23671/VNC.2013.4.7344

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |